# SDR ASAA2015062212186

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,747 hours, 7,865 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: L2 Window Heat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED SHORTLY AFTER T/O, GOES OUT WITH QRH RESET.  ACFT GROUNDED.  PERFORMED WHCU BITE PROCEDURE AND RESET.  ALL CHECKS NORMAL IAW FIM TASK 30-41, TASK 801.  REPLACED COIL CORD AS PRECAUTIONARY IAW MM 30-41-00.  NO HISTORY 30 DAYS, ACFT GOOD FOR SERVICE.
